Alert archive / New Jersey / Coastal Flood Warnings in 2007

Coastal Flood Warning 5, NWS Philadelphia/Mount Holly

October 25, 20076 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood warning at Oct 25, 2007, 8:00 PM EDT for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Oct 26, 2007, 6:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2007, 8:00 PM EDT (00:00 UTC)
In effect from
Oct 26, 2007, 6:00 AM EDT
Expired
Oct 26, 2007, 11:05 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS41 KPHI 260000
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT THU OCT 25 2007

DEZ003-004-NJZ013-014-020-022>027-261000-
/O.UPG.KPHI.CF.Y.0022.071026T1000Z-071026T1600Z/
/O.NEW.KPHI.CF.W.0005.071026T1000Z-071026T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
800 PM EDT THU OCT 25 2007

...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM TO 12 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT FROM 6 AM TO 12 PM EDT FRIDAY.
THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. 

THE COMBINATION OF SOME OF THE HIGHEST ASTRONOMICAL TIDES OF THE 
YEAR ASSOCIATED WITH THE FULL MOON, AND PERSISTENT STRONG NORTHEAST 
WINDS AROUND A HIGH PRESSURE SYSTEM, ARE EXPECTED TO GENERATE HIGH 
TIDES OF AROUND 7.5 FEET ABOVE MEAN LOWER LOW WATER. THIS WILL CAUSE 
WIDESPREAD MINOR TIDAL FLOODING, ALONG WITH AREAS OF MODERATE
TIDAL FLOODING, WITH THE FRIDAY MORNING HIGH TIDE.
 
ANY RAINFALL WILL ONLY EXACERBATE THE TIDAL FLOODING, SINCE WATER
WILL HAVE DIFFICULTY DRAINING AWAY DURING THE TIMES OF HIGH TIDE.
THE ONSHORE WINDS WILL START SHIFTING TO THE SOUTH AS FRIDAY
CONTINUES. THIS SHOULD REDUCE THE CHANCES OF ADDITIONAL MODERATE
TIDAL FLOODING WITH THE SATURDAY MORNING HIGH TIDE. THE HIGH TIDE
FRIDAY EVENING IS THE LOWER OF THE TWO ASTRONOMICAL HIGH TIDES.
BACK BAYS WILL ALSO HAVE DIFFICULTY DRAINING, AND MAY ALSO
EXPERIENCE MODERATE TIDAL FLOODING FRIDAY. IN ADDITION,
SIGNIFICANT WAVE ACTION WILL ADD TO THE HIGH WATER ALONG THE OCEAN
FRONT, AND THERE COULD EVEN BE LOCALIZED BEACH EROSION ON OCEAN-
FACING BEACHES.

AT SANDY HOOK, NJ...HIGH TIDE FRIDAY MORNING WILL OCCUR AROUND 8:13 
AM WITH WATER LEVELS BETWEEN 7.5 AND 8.0 FEET ABOVE MEAN LOWER LOW 
WATER.  

AT SEASIDE HEIGHTS, NJ...HIGH TIDE FRIDAY MORNING WILL OCCUR AROUND 
7:43 AM WITH WATER LEVELS AROUND 7.5 FEET ABOVE MEAN LOWER LOW 
WATER.  

AT ATLANTIC CITY, NJ...HIGH TIDE FRIDAY MORNING WILL OCCUR AROUND 
7:49 AM WITH WATER LEVELS AROUND 7.5 FEET ABOVE MEAN LOWER LOW 
WATER.  

AT CAPE MAY, NJ...HIGH TIDE FRIDAY MORNING WILL OCCUR AROUND 8:20 AM 
WITH WATER LEVELS BETWEEN 7.5 AND 8.0 FEET ABOVE MEAN LOWER LOW 
WATER.  

AT BREAKWATER HARBOR, DE...HIGH TIDE FRIDAY MORNING WILL OCCUR 
AROUND 9:02 AM WITH WATER LEVELS AROUND 7.5 FEET ABOVE MEAN LOWER 
LOW WATER.  

AT FENWICK ISLAND, DE...HIGH TIDE FRIDAY MORNING WILL OCCUR AROUND 
7:59 AM WITH WATER LEVELS BETWEEN 7.0 AND 7.5 FEET ABOVE MEAN LOWER 
LOW WATER.  

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR 
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR 
RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND 
PROPERTY. REMEMBER TO MOVE YOUR CAR TO HIGHER GROUND PRIOR TO THE 
HIGH TIDE. DO NOT DRIVE THROUGH FLOOD WATERS. PLEASE BE ADVISED THAT 
THE HIGHEST TIDES WILL BE OCCURRING DURING THE MORNING COMMUTE. SOME 
ROADWAYS MAY BE SHUT DUE TO THE HIGH WATER. PLEASE ALLOW YOURSELF 
SOME EXTRA TIME TO REACH YOUR DESTINATION AND TAKE ROADS THAT ARE 
NOT PRONE TO TIDAL FLOODING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST 
INFORMATION. PAY ATTENTION TO LOCAL OFFICIALS REGARDING THE 
APPROPRIATE ACTIONS FOR YOUR AREA.

$$

NJZ012-261000-
/O.NEW.KPHI.CF.W.0005.071026T1000Z-071026T1600Z/
MIDDLESEX-
800 PM EDT THU OCT 25 2007

...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM TO 12 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT FROM 6 AM TO 12 PM EDT FRIDAY.

THE COMBINATION OF SOME OF THE HIGHEST ASTRONOMICAL TIDES OF THE 
YEAR ASSOCIATED WITH THE FULL MOON, AND PERSISTENT STRONG NORTHEAST 
WINDS AROUND A HIGH PRESSURE SYSTEM, ARE EXPECTED TO GENERATE HIGH 
TIDES OF AROUND 7.5 FEET ABOVE MEAN LOWER LOW WATER. THIS WILL CAUSE 
WIDESPREAD MINOR TIDAL FLOODING, ALONG WITH AREAS OF MODERATE TIDAL
FLOODING, WITH THE FRIDAY MORNING HIGH TIDE.
 
ANY RAINFALL WILL ONLY EXACERBATE THE TIDAL FLOODING, SINCE WATER
WILL HAVE DIFFICULTY DRAINING DURING THE TIMES OF HIGH TIDE. THE
ONSHORE WINDS WILL START VEERING TO THE SOUTH AS FRIDAY CONTINUES.
THIS SHOULD REDUCE THE CHANCES OF MORE MODERATE TIDAL FLOODING
WITH THE SATURDAY MORNING HIGH TIDE. THE HIGH TIDE FRIDAY EVENING
IS THE LOWER OF THE TWO ASTRONOMICAL HIGH TIDES.

AT SANDY HOOK, NJ...HIGH TIDE FRIDAY MORNING WILL OCCUR AROUND 8:13 
AM WITH WATER LEVELS BETWEEN 7.5 AND 8.0 FEET ABOVE MEAN LOWER LOW 
WATER.  

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR
RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND
PROPERTY. REMEMBER TO MOVE YOUR CAR TO HIGHER GROUND PRIOR TO THE
HIGH TIDE. DO NOT DRIVE THROUGH FLOOD WATERS. PLEASE BE ADVISED
THAT THE HIGHEST TIDES WILL BE OCCURRING DURING THE MORNING
COMMUTE. SOME ROADWAYS MAY BE SHUT DUE TO THE HIGH WATER. PLEASE
ALLOW YOURSELF SOME EXTRA TIME TO REACH YOUR DESTINATION AND TAKE
ROADS THAT ARE NOT PRONE TO TIDAL FLOODING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST 
INFORMATION. PAY ATTENTION TO LOCAL OFFICIALS REGARDING THE 
APPROPRIATE ACTIONS FOR YOUR AREA.

$$

DEZ001-NJZ016>019-PAZ070-071-261000-
/O.EXB.KPHI.CF.Y.0022.071026T1500Z-071026T2000Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
800 PM EDT THU OCT 25 2007

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM TO 4 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 4 PM EDT
FRIDAY. 

MINOR TIDAL FLOODING IS EXPECTED FRIDAY. THE COMBINATION OF SOME
OF THE HIGHEST ASTRONOMICAL TIDES OF THE YEAR ASSOCIATED WITH THE
FULL MOON, AND PERSISTENT STRONG NORTHEAST WINDS AROUND A HIGH
PRESSURE SYSTEM, ARE EXPECTED TO CONTINUE TO GENERATE HIGHER THAN
NORMAL TIDES IN DELAWARE BAY AND THE DELAWARE RIVER.
 
WHILE HIGH TIDES ARE EXPECTED TO BE JUST BELOW MINOR TIDAL FLOODING 
LEVELS TONIGHT, WIDESPREAD MINOR TIDAL FLOODING IS EXPECTED WITH
THE HIGHER ASTRONOMICAL HIGH TIDE DURING THE DAY FRIDAY.

HIGH TIDES ALONG THE DELAWARE RIVER WILL OCCUR BETWEEN NOON AND 3
PM EDT FRIDAY.

IF YOU LIVE IN AN AREA OR TRAVEL IN REGIONS THAT ARE PRONE TO TIDAL 
FLOODING...SUCH AS THE ADMIRAL WILSON BOULEVARD IN CAMDEN NEW 
JERSEY...PLEASE TAKE THE EXPECTED FLOODING INTO ACCOUNT. DO NOT 
DRIVE THROUGH FLOOD WATERS.

A SOUTHERLY FLOW IS EXPECTED TO DEVELOP AS FRIDAY CONTINUES. THIS   
MIGHT EXTEND MINOR TIDAL FLOODING PROBLEMS INTO SATURDAY IN UPPER 
DELAWARE BAY AND THE DELAWARE RIVER.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER 
INFORMATION.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO
TIDAL FLOODING...BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER
GROUND...ESPECIALLY DURING HIGH TIDE. DO NOT PARK YOUR VEHICLE IN
A LOCATION THAT IS PRONE TO TIDAL FLOODING. ALSO...DO NOT DRIVE
THROUGH FLOOD WATERS...THE WATER MAY BE DEEPER THAN YOU THINK IT
IS. ANY RAIN THAT IS FALLING DURING THE TIMES OF HIGH TIDE WILL
EXACERBATE ANY ONGOING FLOODING.

$$

DEZ002-NJZ021-261000-
/O.EXT.KPHI.CF.Y.0022.071026T1300Z-071026T1700Z/
KENT DE-CUMBERLAND-
800 PM EDT THU OCT 25 2007

...COASTAL FLOOD ADVISORY NOW IN EFFECT FROM 9 AM TO 1 PM EDT
FRIDAY...

THE COASTAL FLOOD ADVISORY IS NOW IN EFFECT FROM 9 AM TO 1 PM EDT
FRIDAY. 

MINOR TIDAL FLOODING IS EXPECTED FRIDAY. THE COMBINATION OF SOME
OF THE HIGHEST ASTRONOMICAL TIDES OF THE YEAR ASSOCIATED WITH THE
FULL MOON, AND PERSISTENT STRONG NORTHEAST WINDS AROUND A HIGH
PRESSURE SYSTEM, ARE EXPECTED TO CONTINUE TO GENERATE HIGHER THAN
NORMAL TIDES IN DELAWARE BAY.
 
WHILE HIGH TIDES ARE EXPECTED TO BE JUST BELOW MINOR TIDAL FLOODING 
LEVELS TONIGHT, MORE WIDESPREAD MINOR TIDAL FLOODING IS EXPECTED 
WITH THE HIGHER ASTRONOMICAL HIGH TIDE DURING THE DAY FRIDAY.

HIGH TIDES IN UPPER DELAWARE BAY WILL OCCUR BETWEEN 10 AM AND NOON
EDT FRIDAY.

IF YOU LIVE IN AN AREA OR TRAVEL IN REGIONS THAT ARE PRONE TO TIDAL 
FLOODING...PLEASE TAKE THE EXPECTED FLOODING INTO ACCOUNT. DO NOT
DRIVE THROUGH FLOOD WATERS.

A SOUTHERLY FLOW IS EXPECTED TO DEVELOP AS FRIDAY CONTINUES. THIS   
MIGHT EXTEND MINOR TIDAL FLOODING PROBLEMS INTO SATURDAY IN UPPER 
DELAWARE BAY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER 
INFORMATION.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO
TIDAL FLOODING...BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER
GROUND...ESPECIALLY DURING HIGH TIDE. DO NOT PARK YOUR VEHICLE IN
A LOCATION THAT IS PRONE TO TIDAL FLOODING. ALSO... DO NOT DRIVE
THROUGH FLOOD WATERS... THE WATER MAY BE DEEPER THAN YOU THINK IT
IS. ANY RAIN THAT IS FALLING DURING THE TIMES OF HIGH TIDE WILL
EXACERBATE ANY ONGOING FLOODING.

$$
2 follow-up statements
835 
WHUS41 KPHI 260902
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 AM EDT FRI OCT 26 2007

DEZ003-004-NJZ012>014-020-022>027-261600-
/O.CON.KPHI.CF.W.0005.071026T1000Z-071026T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
502 AM EDT FRI OCT 26 2007

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE COMBINATION OF VERY HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE
FULL MOON AND A PERSISTENT AND STRONG NORTHEAST WIND WILL RESULT IN
MINOR TO MODERATE FLOODING AROUND THE TIME OF THIS MORNING'S HIGH
TIDE.  RAINFALL AND ROUGH SURF MAY COMPOUND ANY TIDAL FLOODING THAT
OCCURS.  THE ROUGH SURF WILL ALSO LIKELY RESULT IN SOME BEACH
EROSION.

ON THE BAY AT SANDY HOOK, NEW JERSEY, HIGH TIDE OCCURS AT 813 AM AND
THE WATER LEVEL IS EXPECTED TO REACH BETWEEN 7.5 AND 8.0 FEET ABOVE
MEAN LOWER LOW WATER.

ON THE OCEANFRONT AT SEASIDE HEIGHTS, NEW JERSEY, HIGH TIDE OCCURS
AT 743 AM AND THE WATER LEVEL IS EXPECTED TO REACH AROUND 7.5 FEET
ABOVE MEAN LOWER LOW WATER.

ON THE OCEANFRONT AT ATLANTIC CITY, NEW JERSEY, HIGH TIDE OCCURS AT
749 AM AND THE WATER LEVEL IS EXPECTED TO REACH 7.0 TO 7.5 FEET
ABOVE MEAN LOWER LOW WATER.

ON THE OCEANFRONT AT CAPE MAY, NEW JERSEY, HIGH TIDE OCCURS AT 820
AM AND THE WATER LEVEL IS EXPECTED TO REACH BETWEEN 7.5 AND 8.0 FEET
ABOVE MEAN LOWER LOW WATER.

ON THE BAY AT BREAKWATER HARBOR, DELAWARE, HIGH TIDE OCCURS AT 902
AM AND THE WATER LEVEL IS EXPECTED TO REACH 7.0 TO 7.5 FEET ABOVE
MEAN LOWER LOW WATER.

ON THE OCEANFRONT AT FENWICK ISLAND, DELAWARE, HIGH TIDE OCCURS AT
759 AM AND THE WATER LEVEL IS EXPECTED TO REACH AROUND 7.0 FEET
ABOVE MEAN LOWER LOW WATER.

THIS EVENING'S ASTRONOMICAL TIDES ARE ABOUT ONE FOOT LOWER THAN THIS
MORNING'S.  HOWEVER, DEPARTURES ARE EXPECTED TO REMAIN HIGH AND
ADDITIONAL MINOR TIDAL FLOODING IS POSSIBLE AT THAT TIME.  A COASTAL
FLOOD ADVISORY MAY NEED TO BE ISSUED AFTER THE WARNING EXPIRES.

THE WIND WILL SHIFT TO THE SOUTH FOR SATURDAY MORNING'S HIGH TIDE
AND THAT SHOULD BRING AN END TO ANY THREAT OF TIDAL FLOODING.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT.  MOVE YOUR CAR AWAY FROM FLOOD PRONE AREAS.  DO NOT DRIVE
THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN YOU THINK IT
IS.

$$

DEZ002-NJZ021-261700-
/O.CON.KPHI.CF.Y.0022.071026T1300Z-071026T1700Z/
KENT DE-CUMBERLAND-
502 AM EDT FRI OCT 26 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 1 PM EDT THIS AFTERNOON...

A BRISK NORTHEAST WIND, ALONG WITH THE VERY HIGH ASTRONOMICAL TIDES
ASSOCIATED WITH THE FULL MOON, MAY RESULT IN MINOR TIDAL FLOODING
THIS MORNING ALONG THE UPPER PART OF DELAWARE BAY.  RAIN MAY
COMPOUND ANY TIDAL FLOODING THAT OCCURS.

HIGH TIDE ALONG THE UPPER PART OF DELAWARE BAY OCCURS BETWEEN 930
AND 1100 AM.

ONLY THOSE LOCATIONS THAT ARE MOST SUSCEPTIBLE TO TIDAL FLOODING
WILL BE AFFECTED.

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN YOU
THINK IT IS.

ADDITIONAL MINOR TIDAL FLOODING IS POSSIBLE AROUND THIS EVENING'S
HIGH TIDE AND THE ADVISORY MAY EVENTUALLY NEED TO BE EXTENDED.

$$

DEZ001-NJZ016>019-PAZ070-071-261715-
/O.CON.KPHI.CF.Y.0022.071026T1500Z-071026T2000Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
502 AM EDT FRI OCT 26 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 4 PM EDT THIS AFTERNOON...

A BRISK NORTHEAST WIND, ALONG WITH THE VERY HIGH ASTRONOMICAL TIDES
ASSOCIATED WITH THE FULL MOON, MAY RESULT IN MINOR TIDAL FLOODING
THIS AFTERNOON ON THE LOWER DELAWARE RIVER.  RAIN MAY COMPOUND ANY
TIDAL FLOODING THAT OCCURS.

HIGH TIDE ON THE LOWER DELAWARE RIVER OCCURS EARLY THIS AFTERNOON.
THE TIME OF HIGH TIDE AT PHILADELPHIA IS 225 PM.

ONLY THOSE LOCATIONS THAT ARE MOST SUSCEPTIBLE TO TIDAL FLOODING
WILL BE AFFECTED.  THE LIST INCLUDES, BUT IS NOT LIMITED TO THE
ADMIRAL WILSON BOULEVARD IN CAMDEN.

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN YOU
THINK IT IS.

ADDITIONAL MINOR TIDAL FLOODING IS POSSIBLE AROUND THIS EVENING'S
HIGH TIDE AND THE ADVISORY MAY EVENTUALLY NEED TO BE EXTENDED.

$$

IOVINO
000 
WHUS41 KPHI 261505
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 AM EDT FRI OCT 26 2007

DEZ003-004-NJZ012>014-020-022>027-261615-
/O.CAN.KPHI.CF.W.0005.000000T0000Z-071026T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1105 AM EDT FRI OCT 26 2007

...COASTAL FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE
COASTAL FLOOD WARNING. 

HIGH TIDE HAS PASSED ALONG THE NEW JERSEY AND DELAWARE COASTS AND
WATER LEVELS HAVE BEGUN TO FALL. HOWEVER...A COASTAL FLOOD
ADVISORY MAY BE NEEDED AGAIN LATE SATURDAY MORNING.

$$

DEZ002-NJZ021-261700-
/O.CON.KPHI.CF.Y.0022.000000T0000Z-071026T1700Z/
KENT DE-CUMBERLAND-
1105 AM EDT FRI OCT 26 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON. 

HIGH TIDE ALONG THE UPPER PART OF DELAWARE BAY OCCURS LATE THIS
MORNING.

ONLY THOSE LOCATIONS THAT ARE MOST SUSCEPTIBLE TO TIDAL FLOODING
WILL BE AFFECTED.

DO NOT DRIVE THROUGH FLOOD WATERS... THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

ADDITIONAL MINOR TIDAL FLOODING IS POSSIBLE AROUND THIS EVENINGS
HIGH TIDE AND THE ADVISORY MAY EVENTUALLY NEED TO BE EXTENDED.

$$

DEZ001-NJZ016>019-PAZ070-071-262000-
/O.CON.KPHI.CF.Y.0022.000000T0000Z-071026T2000Z/
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
1105 AM EDT FRI OCT 26 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

HIGH TIDE ON THE LOWER DELAWARE RIVER OCCURS EARLY THIS
AFTERNOON. THE TIME OF HIGH TIDE AT PHILADELPHIA IS 225 PM.

ONLY THOSE LOCATIONS THAT ARE MOST SUSCEPTIBLE TO TIDAL FLOODING
WILL BE AFFECTED. THE LIST INCLUDES...BUT IS NOT LIMITED TO...THE
ADMIRAL WILSON BOULEVARD IN CAMDEN.

DO NOT DRIVE THROUGH FLOOD WATERS... THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

ADDITIONAL MINOR TIDAL FLOODING IS POSSIBLE AROUND THIS EVENINGS
HIGH TIDE AND THE ADVISORY MAY EVENTUALLY NEED TO BE EXTENDED.

$$

AMC/BC

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Oct 25, 7:15 PM EDT, 45 minutes earlier.

Area forecast discussion, Oct 25, 7:15 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
715 PM EDT THU OCT 25 2007

.SYNOPSIS...
WAVES OF LOW PRESSURE WILL SLIDE ALONG A FRONTAL ZONE TO OUR SOUTH
TONIGHT THROUGH FRIDAY NIGHT. THIS WILL KEEP CLOUDS AND OCCASIONAL
RAIN OR DRIZZLE OVER THE REGION. A COLD FRONT, APPROACHING FROM THE
WEST, WILL CROSS THE REGION LATE SATURDAY. HIGH PRESSURE IS THEN
FORECAST TO BUILD IN BEHIND THE FRONT AND PERSIST INTO THE MIDDLE
OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY/...
DRY AIR PUSHING DOWN FROM THE NORTH BROUGHT PARTIAL CLEARING TO
OUR NORTHERN ZONES TODAY AND PUSHED THE RAIN SOUTH OF A TTN-PHL-ILG
LINE. THE CLEARING IN THE NORTH WILL BE SHORT LIVED AS CLOUDS ARE
ALREADY WORKING THEIR WAY BACK NORTH. LIGHT RAIN OR DRIZZLE WILL
CONTINUE IN THE SOUTH EARLY TONIGHT AND SPREAD SLOWLY NORTH AFTER
MIDNIGHT. TEMPERATURES WILL REMAIN ON THE COOL SIDE IN THE MOIST
ONSHORE FLOW. MAY EVEN SEE A FEW UPPER 30S IN THE POCONOS IF THE
CLOUDS DONT THICKEN FAST ENOUGH.

&&

.SHORT TERM /6 AM FRIDAY THROUGH FRIDAY NIGHT/...
PLENTY OF MOISTURE MOVING UP FROM THE SOUTH WILL KEEP OUR AREA
WET WITH OCCASIONAL RAIN. WRF CONTINUES TO SHOW POSSIBLE HEAVY
RAIN. GFS NOT QUITE AS WET. WILL CONTINUE TO MENTION LATE FRIDAY
INTO FRIDAY NIGHT. CANNOT RULE OUT THE POSSIBILITY OF A TSTM
ACROSS THE SOUTH WITH LOW LEVEL INSTABILITY.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A COLD FRONT APPROACHING FROM THE WEST WILL CROSS THE REGION
SATURDAY AFTERNOON AND EVENING TOUCHING OFF ADDITIONAL SHOWERS.
HIGH PRESSURE WILL BRING DRIER AIR AND FAIR WEATHER LATER
SATURDAY NIGHT INTO THURSDAY.

&&

.AVIATION...
BASED ON RADAR TRENDS TO OUR S AND THE 18Z MDL GUIDANCE WE SLOWED
THE ARRIVAL OF THE STEADIER PCPN FROM THE S. FOR THE REST OF THE EVE
A LARGE CONTRAST FROM ABE (VFR) TO ACY/MIV (IFR FOR MAINLY CIGS)
WILL BE FORECASTED. THE PHILLY METRO AIRPORTS ARE EXPECTED TO REMAIN
IN MVFR CONDS BECAUSE OF CIGS. VSBYS ARE EXPECTED TO REMAIN VFR. AS
THE OVERNIGHT PROGRESSES AND THE WINDS SLOWLY VEER A BIT MORE TO THE
EAST, WE DID LOWER CIGS AND VSBYS. CONFIDENCE ABOUT THIS OCCURRING
IS MODERATE. CONFID IS HIER THAT THERE WILL BE A GRADUAL EROSION IN
VFR/MVFR CONDS AS THIS FCST PERIOD CONTINUES, BUT THE DETAILS ARE
DIFFICULT TO TIME AT THIS JUNCTURE. 88DS WERE PICKING UP SOME
DRIZZLE AND WE KEPT THIS AS THE MAIN MENTIONED PTYP INTO THE EARLY
MORNING UNTIL THE NEXT BATCH OF RAIN ARRIVES. THE WRF-NMM LOOKS A
BIT TOO FAST AND ROBUST WITH DEVELOPING PCPN OVERNIGHT AS ITS PCPN
AMOUNT FCSTS ARE ALREADY TOO HIGH. WE COMPROMISED TIMING BTWN THE
GFS AND WRF-NMM. WHEN THE HEAVIER PCPN ARRIVES AS WINDS WILL TURN
EAST/SOUTHEAST FROM THE OCEAN, WE DO EXPECT A PROLONGED PERIOD OF
IFR CONDS TO OCCUR.

RAIN IS EXPECTED TO CONTINUE INTO SATURDAY. A COLD FRONT SHOULD MOVE
THROUGH FRIDAY AFTERNOON OR EVENING AND BEHIND THE FRONT, CONDITIONS
ARE EXPECTED TO IMPROVE WITH NO PCPN EXPECTED SUNDAY INTO EARLY NEXT
WEEK.

&&

.MARINE...
GALE WARNINGS HAVE BEEN ISSUED FOR THE LOWER DELAWARE BAY AND SOUTH
OF GREAT EGG INLET AS WINDS HAVE INCREASED WITHIN THE EASTERLY FLOW
AND GUSTS TO GALE FORCE HAVE BEEN OBS. THESE WINDS ARE EXPECTED TO
CONTINUE THIS EVENING AND THEN LESSEN BELOW GALE LATE THIS EVENING.
OTHERWISE, THE EAST TO NE FLOW WILL MAINLY SCA WINDS THROUGH FRIDAY.
ON THE OCEAN, SCA CONDITIONS SHOULD PROBABLY CONTINUE INTO SATURDAY
AS SEAS WILL REMAIN HIGH. BEHIND THE COLD FRONT LATE SATURDAY, WINDS
AND SEAS WILL GRADUALLY DECREASE BELOW SCA CRITERIA BUT SOME GUSTY
WINDS COULD CONTINUE INTO SUNDAY MORNING BEFORE SUBSIDING IN THE
AFTERNOON. TRANQUIL CONDITIONS ARE EXPECTED FOR EARLY NEXT WEEK.

&&

.TIDES...
THE CONTINUE ONSHORE FLOW WILL ALLOW TIDAL DEPARTURES OF 1 TO 1.5 FT
TONIGHT INTO FRIDAY. CONSIDERING WE CLOSE TO A FULL MOON, THE
ASTRONOMICAL TIDES ARE RELATIVELY HIGH AND THESE TIDAL DEPARTURES
SHOULD CAUSE MINOR FLOODING ON THE COAST AND INLAND ESTUARIES. THE
TIDE THIS EVENING IS THE LOWER OF THE 2 TIDES, SO IT IS THE MORNING
HIGH TIDE ON FRIDAY THAT SHOULD SEE MINOR FLOODING.

WE WILL NEED TO MONITOR THE TIDES FOR SATURDAY AS WELL, BUT WITH THE
WINDS DECREASING A BIT AND BECOMING MORE SOUTHERLY, THE TIDAL
DEPARTURES SHOULD DECREASE BUT THE AMOUNT MAY NOT BE ENOUGH TO SAY
FLOODING WONT OCCUR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 6 AM TO 12 PM EDT FRIDAY FOR
     NJZ013-014-020>027.
DE...COASTAL FLOOD ADVISORY FROM 6 AM TO 12 PM EDT FRIDAY FOR
     DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT SATURDAY FOR ANZ450>452.
     GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR ANZ431-453>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ430.

&&

SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...RPW
AVIATION...STAUBER/GIGI
MARINE...STAUBER
TIDES/COASTAL FLOODING...STAUBER
Hazardous weather outlook, Oct 25, 4:42 AM EDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EDT THU OCT 25 2007

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054-055-
060>062-067>071-260845-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
442 AM EDT THU OCT 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...EASTERN
MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ013-014-020>027-260845-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
442 AM EDT THU OCT 25 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-260845-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
442 AM EDT THU OCT 25 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-260845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
442 AM EDT THU OCT 25 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:45 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more22 hr

Nearby

Coastal Flood Warnings in New Jersey, 2007Coastal Flood Warnings in Delaware, 2007Every coastal flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.